# SDR CA130719004

- Difficulty date: July 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,416 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Condition: Binding
- Location: Main Rotor
- Part time: 1,348 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN FOLLOWING 50 HOUR INSPECTION THE DUAL TACH WAS FOUND TO BE STICKING ON START-UP.  DUAL TACH REPLACED.
